MathSciNet Relay Station
MathSciNet bibliographic data
MR3010223 35Q30 (35B65 76D05)
Zhang, Zujin; Yao, Zheng-an; Li, Peng; Guo, Congchong; Lu, Ming Two new regularity criteria for the 3D Navier-Stokes equations via two entries of the velocity gradient tensor. Acta Appl. Math. 123 (2013), 43–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement